This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letter to the Editor

Resolution of Ziprasidone-Related Tardive Dyskinesia With a Switch to Aripiprazole

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Tardive dyskinesia (TD) is a serious, potentially irreversibleside effect of antipsychotic medications. Prevalencerates of 20% with the typical antipsychotics havebeen reported.1 Although the risk is smaller, treatment withatypical antipsychotic agents still poses a risk of TD.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 7

Quick Links: Movement Disorders

References